# SDR SCNA20170918192

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5755 · Spoilers
- Part: Rub Strip
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD GROUND SPOILER, TRAILING EDGE RUB STRIP DAMAGED. REPLACED LT WING, INBD GROUND SPOILER, TRAILING EDGE RUB STRIP.
